# SDR CALA2025082508084

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 80,762 hours, 35,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9BG40450300
- Condition: Shorted
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROCEDURE - EPSU EXT LOAD EMER R FAULT ON PTP AFTER EMER SYS TEST EXTERIOR LIGHT FAULT LIGHT ON RIGHT EPSU (PIC INCLUDED) RIGHT OVER WING EXTERIOR LIGHTS NOT WORKING RELAMPED OVERWING EXTERIOR LIGHTS, NO HELP. NO POWER AT PIN B, REINSTALLED LIGHTS ON FARING T/S REF ASM 33-51-02. FOUND AFT EMERGENCY OVERWING LIGHT 62WL SHORTED. REPLACED REF AMM 33-51-15. OP CHECKS GOOD. MESSAGE CLEARED.
